# SDR FDEA201103231408

- Difficulty date: March 23, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR 60" AFT OF L2 DOOR, 6" ABOVE FLOORLINE REQUIRES REPLACEMENT, DUE TO NOT COMPLYING TO APPROVED DATA.  REMOVED AND REPLACED DOUBLER AT BS 775, S16L-S17L, PER SRM 51-40-02, AND SRM 53-00-  01, REPAIR 16, BATCH 1928869, PER SRM 53-00-01, FIG.201, P.203, TABLE 1 AND 2. HFEC CUTOUT WITH NO CRACKS NOTED, PER NTM 51-00-19, PT.6, AND HFEC HOLES   WITH NO CRACKS NOTED PER NTM 51-00-16, PT.6. THIS IS A CAT. "B" MAJOR REPAIR, PER SRM 53-00-01, REPAIR NR 16, WITH THE FOLLOWING TRACKING; INITIAL AT 16,000 FC, THEREAFTER EVERY 3,000 FC, LFEC METHOD OF INSPECTION.
